A 43-year-old male asked:
Disclaimer

do corticosteroid injections increase one's risk of gi bleeding? thank you in advance.

2 doctor answers
Dr. Anatoly Belilovsky
35 years experience Pediatrics
Depends.: Significant amounts of systemic corticosteroids can cause stomach ulcers and bleeding; but joint injections usually do not contain enough to cause this.
Answered on Oct 4, 2016
1
1 thank
Dr. Ronald Krauser
52 years experience Rheumatology
No: No they will not.
Answered on Dec 21, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 61-year-old female asked:
Dr. John Goldman
55 years experience Rheumatology
Ophthalmologist: This is a question for your ophthalmologist. It also depends if you have a non-ophthalmology reason to use corticosteroids.
A 17-year-old female asked:
Dr. Christina Adberg
26 years experience Obstetrics and Gynecology
Common : Steroid injections are notorious for disturbing the menstrual cycle. As long as you're not pregnant, hopefully within a month or two you'll be back on ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Michael Zacharisen
33 years experience Allergy and Immunology
Not necessarily: The lining of the gastrointestinal tract generally heals pretty quickly. Fasting is probably not necessary. Avoiding things that could aggravate the ... Read More
A 40-year-old female asked:
Dr. Anifat Balogun
29 years experience ENT and Head and Neck Surgery
Urgent Care or ER: Go to urgent care or emergency room as soon as you can. They can run tests to check your blood levels and effect Plavix is having on your platelets as ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month